Are the celebrities and influencers worried? The Moderna Coronavirus vaccine causes swelling in people with facial fillers


On learning that people with cosmetic facial fillers could experience swelling and inflammation as a side effect with one of the coronavirus vaccines, the first thought that crossed my mind was, ‘They’d certainly like that.’ It’s not uncommon for people with face and lip fillers to be unsatisfied and always wanting more. With the Moderna vaccine, swelling is observed in the area the filler was placed. This way, at least those insatiable nip tuck lovers will be in a win-win situation. On a serious note, these reactions can be quickly resolved with medical attention, so there’s no stopping half the world from going for yet another beauty jab. Moderna’s approval came one week after Pfizer’s vaccine was authorized. These reactions experienced are immunological that can be handled with steroids and anti-histamines. Dr. Shirley Chi said, “Your immune system which causes inflammation is revved up when you get a vaccine; that’s how it’s supposed to work. So it makes sense that you would see an immune response in certain areas where they see some substance that is not a naturally occurring substance in your body.” a lot of celebrities hide the truth about going under the knife. Still, many like Kylie Jenner, Chloe Ferry, etc. are open about their fillers. The likes could all face side effects when it’s their turn to get the vaccine. The Moderna vaccine is sure to catch up faster than Pfizer. It is available in quantities as small as 100 doses and can be stored for 30 days in standard-temperature refrigerators. On the other hand, Pfizer comes in boxes of 975 doses and must be shipped and stored at -94 F (-70 Celsius) for no more than 5 days.


Knowing what we now know, many celebs may steer clear of the brand to avoid letting the cat out of the bag while most won’t care given it will protect them from was one of biggest nightmare for everyone.

READ:  Banksy artwork paying tribute to healthcare workers appears at a UK hospital

[Via: The Sun]